Grapefruit and Meds for HIV
Feb 28, 2008
I'm taken Combivir and Sustiva for HIV. Is it ok to eat Grapefruit?
Response from Dr. Henry
It is considered OK to consume grapefruit and Sustiva. Grapefruit can increase the rate of liver clearance of protease inhibitors (and other drugs like statins)so the general recommendation to to avoid grapefruit or minimize grapefruit consumption when on protease inhibitors. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Bleeding During A Pap Smear
- Can You Donate Blood If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.